RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2007, Volume 48, Number 6, Pages 1377–1388 (Mi smj1814)  

An autostable 2 nilpotent group with no Scott family of finitary formulas

D. A. Tusupov

Al-Farabi Kazakh National University, Faculty of Mechanics and Mathematics

Abstract: We construct an autostable 2 nilpotent group with no Scott family of finitary formulas but having a unique constructivization up to autoequivalence.

Keywords: computability theory, computable structure, nilpotent group, graph, Scott family.

Full text: PDF file (343 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2007, 48:6, 1106–1114

Bibliographic databases:

UDC: 510.6+510.67+512.8
Received: 22.12.2006

Citation: D. A. Tusupov, “An autostable 2 nilpotent group with no Scott family of finitary formulas”, Sibirsk. Mat. Zh., 48:6 (2007), 1377–1388; Siberian Math. J., 48:6 (2007), 1106–1114

Citation in format AMSBIB
\Bibitem{Tus07}
\by D.~A.~Tusupov
\paper An autostable~2 nilpotent group with no Scott family of finitary formulas
\jour Sibirsk. Mat. Zh.
\yr 2007
\vol 48
\issue 6
\pages 1377--1388
\mathnet{http://mi.mathnet.ru/smj1814}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2397517}
\zmath{https://zbmath.org/?q=an:1164.03337}
\transl
\jour Siberian Math. J.
\yr 2007
\vol 48
\issue 6
\pages 1106--1114
\crossref{https://doi.org/10.1007/s11202-007-0112-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000251724400014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-36749065514}


Linking options:
  • http://mi.mathnet.ru/eng/smj1814
  • http://mi.mathnet.ru/eng/smj/v48/i6/p1377

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:177
    Full text:51
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020